# SDR 2023F00245

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint LEAP1A23
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Component: Accessory Gearb
- Component part number: 3620012420
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TITLE: CRESMANA FR.145.0229.2023_04 CFM LEAP-1A METALLIC SCREWS AND BOLT USED AS PROTECTIVE CLOSURES FOR SHIPPING AGB

CFM LEAP-1A MAINTENANCE DOCUMENTATION (ESM-72-63-00-01A-812A-C) REQUIRES THE ACCESSORY GEARBOX (AGB) TO BE PACKAGED WITH "PROTECTIVE CLOSURES" FOR SHIPPING. THESE "PROTECTIVE CLOSURES" CAN BE FOUND IN THE PACKAGING KIT P/N 91620S00.

EVENT: 
----------
STS MAINTENANCE ORGANIZATION (EASA FR.145.0229)
RECIEVED CFM LEAP-1A AGB, P/N 362-001-242-0, S/N 1P000695,
WITH 7 METALLIC SCREWS AND 1 METALLIC BOLT 
WHEREAS PLASTIC "PROTECTIVE CLOSURES" SHOULD HAVE BEEN USED ACCORDING TO MAINTENANCE DOCUMENTATION.
THREE OF THE SCREWS WHERE SEIZED IN THE SELF-LOCKING THREAD.

* PACKAGING COMPONENTS ARE NOT PART OF THE DEFINITION BUT THE PACKAGING INSTRUCTION IS PART OF THE APPROVED DOCUMENTATION ASSOCIATED TO THE TYPE CERTIFICATE.
* USING METALLIC ELEMENTS IN PLACE OF THE SPECIFIED RED-COLORED PLASTIC COMPONENTS MAY PRESENT SOME RISK:
  - REDUCTION OF THE LOCKING FUNCTION OF THE THREAD
  - POTENTIAL FOD THAT COULD RESULT FROM CHIPPING
  - POTENTIAL FOD FROM THE INTRODUCTION OF UNREFERENCED COMPONENENT IN THE MAINTENANCE WORKSHOP

THE FOLLOWING FACTS HAVE BEEN ESTABLISHED:
- THIS AGB WAS MOUNTED ON ENGINE LEAP-1A S/N: 598509
- NO NON-CONFORMITY ATTRIBUTABLE TO THE STS MAINTENANCE ORGANIZATION.

- THIS EVENT WAS REPORTED TO THE TC HOLDER CFM.
- THIS EVENT WILL BE REPORTED TO THE CUSTOMER TRANSPORTES AEREOS PORTUGUESES (TAP).
- THIS EVENT WAS IS COMMUNICATED TO OSAC.
